Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | O
Number of items: 2.

A

Alj, A. and Azrak, R. and Ley, C. and Mélard, G. (2017) Asymptotic Properties of QML Estimators for VARMA Models with Time-dependent Coefficients. Scandinavian Journal of Statistics, 44 (3). pp. 617-635.

O

Ouahra, M.A. and Sghir, A. (2017) Continuity in law with respect to the Hurst index of some additive functionals of sub-fractional Brownian motion. Stochastic Analysis and Applications, 35 (4). pp. 677-690.

This list was generated on Mon Jan 18 11:22:40 2021 CET.